Blood in Byetta Medicine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cathy23
New Member


Date Joined Mar 2008
Total Posts : 2
   Posted 3/19/2008 4:09 PM (GMT -7)   
I have been on Byetta since December and love it.  I have very few side affects. I just had a freaky thing happen. I just gave myself my shot before dinner and I guess I was not paying attention and when I removed the needle there was blood on it and the medicine went everywhere. so I gave myself another shot since the medicine did not go into me and when I finished I noticed blood in the vial. Does this mean that the medicine is not good to use anymore?
Please help!!!

groggy
New Member


Date Joined Mar 2008
Total Posts : 14
   Posted 3/19/2008 6:21 PM (GMT -7)   
i'm no expert on injectibles but the medication
package should have info on manufacturer.
or google 'Byetta' to link to website.
you might want to give them a call or email them at their website/  it wouldn't hurt to check with your doctor's office - it is likely to be nothing serious but i've found that it's always 'better safe than sorry' with meds
 
what do you like about byetta?

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 3/20/2008 6:05 AM (GMT -7)   
Call your pharmacist. They will give you the straight scoop.
~ Jeannie, Forum Moderator/Diabetes & Fibromyalgia
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much. ~Mother Teresa

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."- Elizabeth Kubler-Ross


tutorgirl
Regular Member


Date Joined Aug 2007
Total Posts : 235
   Posted 3/20/2008 8:33 AM (GMT -7)   
When I was on Byetta I was on another forum that was strictly for Byetta users. This same thing happened to a couple of people. I believe the general consensus was that if you get blood into the pen you can contaminate the medicine inside. Definitely check with the pharmacist to be sure what to do.
===================
>Karen<
~Forum Moderator/Diabetes~


cathy23
New Member


Date Joined Mar 2008
Total Posts : 2
   Posted 3/20/2008 10:24 AM (GMT -7)   

Thanks everyone. I call Pharmarcy they said if I was the only one using there would be no problem. I did not like that answer since  I figured the medicine was harmed. I call Byetta and they called my pharmacy and had them give me a free pen. They said never use it if it has foreign objects in the medicine.  

Thanks everyone for your replies. What is the forum that is just for Byetta users that you were one?

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:42 AM (GMT -7)
There are a total of 2,735,267 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
288 Guest(s), 10 Registered Member(s) are currently online.  Details
rollout, paul hutchins, summer16, Loutucky, dobs1, Huddie, soynomore, Traveler, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer